Facebook Pixel

I have no sexual desire at 22yrs old?

By July 7, 2010 - 7:43am
Rate This

I had a mirena iud inserted 8wks after daughter was born in 08, I have gained 15lbs almost weigh what i did when i gave birth to my daughter & i just have no desire to be sexual with my husband it is hurting our relationship. I don't know if its the iud, the weight gain or something else going on with me?? Every once in a while i will get the desire and if we don't act on it within in 20 minutes its gone and im no longer in the mood. I have never been this way before please help???

Add a Comment4 Comments

HERWriter Guide

Hi agilbert

I agree that some women on Mirena have this issue.

You may want to have your hormone levels tested. If you believe it's Mirena then considered having it removed and see what happens in the next few months. Talk with your doctor about a different, reliable form of birth control. This kind of process of elimination can take time but will be necessary if other testing has no definite answers.

Will you talk to your doctor and give us an update?


July 7, 2010 - 11:40am
(reply to Susan Cody)

Yes I made a appointment this morning for next week so I will keep everyone posted.

July 7, 2010 - 11:56am

Hi agilbert_jones,
Thank you for posting your question, and being a part of the EmpowHer Community.
Low Libido can be a tough thing. I'm sorry you are going through it. Have you talked with your doctor about this? Did you have Post-Partum Depression after your daughter was born? I recently wrote an article about Low Libido, that may help give you insight to this problem you're experiencing. http://www.empowher.com/female-sexual-challenges/content/low-libido-advocacy-sheet
I hope it helps. Please know that most female sexual dysfunction is treatable and you are not alone. Please follow-up and let us know how you're doing.

July 7, 2010 - 9:22am
(reply to Christine Jeffries)

thanks i was mainly asking because when researching mirena recently i have seen a lot of women that have it or had the iud had some of the same problems i have been having, i like having the iud for birth control but if its causing the problems i would rather have it taken out and try something else.

July 7, 2010 - 11:20am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sexual Health

Get Email Updates

Resource Centers

Related Checklists

Sexual Health Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!